# SDR IPXA2022090986070

- Difficulty date: September 9, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N441UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27386
- Aircraft time: 29,302 hours, 19,118 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Deck Plate
- Part number: 146N52381
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG3MAIN CABIN DECK AFT SHEAR PLATE AT FS1700 BL 0 REMOVED CORROSED AREA 2.00" BY 1.50" WITH ONLY .037" OF MATERIAL REMAINING FINDING DECK PLATE TO BE OUT OF LIMITS PER SRM 53-0-51-1A-AREPAIRED DECKPLATE PER SRM 53-60-51-2R-7 REPAIR 7
